Advertisement

Reactions Weekly

, Volume 1697, Issue 1, pp 49–50 | Cite as

Antineoplastics

Haemophagocytic syndrome, immune related fever and infusion related reactions: 13 case reports
Case report
  • 50 Downloads
Author Information

An event is serious (based on the ICH definition) when the patient outcome is:

  • * death

  • * life-threatening

  • * hospitalisation

  • * disability

  • * congenital anomaly

  • * other medically important event

The French pharmacovigilance database (Registre des Effets Indesirables Severes des Anticorps Monoclonaux Immunomodulateurs en Cancerologie; REISAMIC) described 13 patients (five women and eight men) aged 29−88 years, who developed fatal haemophagocytic syndrome with fever (n=1), infusion related reactions (IRR; n=5) and immune related fever (n=7) during treatment with pembrolizumab, ipilimumab, atezolizumab or nivolumab [outcomes not stated].

A 63-year-old woman1(patient 1) developed haemophagocytic syndrome following treatment with ipilimumab. The woman was diagnosed with metastatic melanoma with brain metastases, classified as T3b N1b M1c. She had been received treatment with IV pembrolizumab 200mg every three weeks. She had received 8 cycles of pembrolizumab. Her...

Reference

  1. Michot J-M, et al. Fever reaction and haemophagocytic syndrome induced by immune checkpoint inhibitors. Annals of Oncology 29: 518-520, No. 2, Feb 2018. Available from: URL: http://doi.org/10.1093/annonc/mdx701 - FranceCrossRefPubMedGoogle Scholar

Copyright information

© Springer International Publishing AG, part of Springer Nature 2018

Personalised recommendations